MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. HYDRO-TEMP ACRYLIC; WARMER, INFANT RADIANT

DEROYAL INDUSTRIES, INC. HYDRO-TEMP ACRYLIC; WARMER, INFANT RADIANT
Model Number HNICU-05
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause: the root cause was unable to be determined due to inconsistencies with the lot number reported, and the product specified in the complaint.It is possible the wrong product was ordered, but this is unable to be confirmed due to the lack of a sample available for review.Corrective action: due to the investigation findings, a corrective action has not been taken.Investigation summary: an internal complaint ((b)(4)) was received indicating that a neonatal temperature probe cover (hnicu-05) was falling off of the patient's skin, causing irregular temperature readings.A sample was not available for return.The affected lot number was reported as 51995976.The complaint investigator reviewed the reported lot number and found that the part number associated with this lot was hnicu-03, not hnicu-05.Hnicu-03 contains a hydrogel adhesive whereas the reported part, hnicu-05, contains an acrylic adhesive.From august 2019 to present, deroyal has sold (b)(4) units of hnicu-05 and received only 1 complaint for this product, which equates to a complaint-to-sales ratio of (b)(4).Deroyal will continue to monitor post-market feedback.The investigation is complete at this time.If any new or critical information is received, this report will be updated.
 
Event or Problem Description
The temperature probe cover does not fit well on infant's skin.It easily falls off, and does not regulate temperature appropriately, which causes infants to run hot or cold.

Brand Name
HYDRO-TEMP ACRYLIC
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
MDR Report Key10585710
Report Number1034876-2020-00001
Device Sequence Number3028731
Product Code FMT
UDI-Device Identifier50749756166336
UDI-Public50749756166336
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K925006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-05
Device Lot Number51995976
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1